# SDR 29GA2019053100002

- Difficulty date: May 31, 2019
- Submitted: June 11, 2019
- Operation: Air carrier
- Aircraft: N348AG
- Make and model: Saab 340B
- Aircraft serial: 340B448
- Aircraft time: 38,380 hours, 42,406 cycles
- Engine: Ge CT79B
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 8210163
- Part serial: 2163913D
- Condition: Failed
- Location: Prop Overspeed
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

FLIGHT# 0054,  R ENGINE PROP RPM UNDERSPEED (1150 IN THE AIR).  R & R RH PROP OVERSPEED GOV IAW SAAB 340 AMM 61-20-15-02-1  PERFORMED RIG OF HMU & PCU IAW AMM 76-10-00, OPS CHECK AND LEAK CHECK GOOD.
